# SDR SWAA2023120527933

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 44,061 hours, 26,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT EMERGENCY LOCATOR SIGN WILL NOT STAY INSTALL (ABOVE R2 DOOR)<[01] C/W EA M-21-133-00720. A/C OK FOR SERVICE.
